Hi ladies, l have just returned from seeing my oncologist and unfortunately l have to go back on chemo this will be the 5th course since 2012 when l was diagnosed stage 4. I have been on Niraparib for just only two years and the ca is rising.So it's on with the big girl knickers and let's do this. Pam
Here we go again!!: Hi ladies, l have just... - My Ovacome
sorry to see your post pam, but love your attitude 'big girl knickers on', funny that is my saying too, you can do this x
How amazing are you, 2012 your obviously a fighter which you have to be. Your just incredible keep on fighting. Love & prayers sebt your way Sheila F xxx
Thank you l will not ready to give in yet, take care
You are an inspiration Pam because maybe I could still be around in nine years time, so thanks for sharing.I Hope you can enjoy some delicious meals before returning to that taste and the nausea cycle. Love and best wishes, Martine xx
Sorry to hear the beastie has returned. Amazing to hear 8 or 9 years since you were diagnosed, gives us all hope. Hope the chemo goes well for you Pam. Love and hugs xx
I'm sorry you have to go through chemo again. I hope your strong mental attitude stands you in good stead (which I'm sure it will!) Hopefully with Covid restrictions lifting you can plan a nice holiday at the end which will be well deserved. Take care, sticky3006 xx
You go girl. Am on my 5th line also what's a little more chemo among friends??
Hi Ruebacelle, Good luck with your fifth round. Have you found each one tougher or the same? Keep up the good work and I hope you stay fit and healthy in between xx
5th starrted 8 months ago. Took a month off as I had had it 68 months 76 chemos...scan results w onc Monday am ready to go back into the ring if taxol is still working otherwise don't knowMaybe a trial france is very behind on trials lack of research money.
Hugs from a gorgeous spring in paris
I’m just about to start my 4th chemo since my diagnosis in 2017. Hoping to get on the DICE 2arm trial but it might only be the weekly taxol as it’s a random trial. I’m encouraged by the people on this site who keep battling on and you have done well since 2012. Good luck with your next chemo. It’s amazing how knowing something is being done just gives us the strength to keep up this fight. Best wishes Pam. Cheryl x
I’m just about to start 3rd line. I’m so sorry you have to go through chemo again, but please know reading this has given me hope. I know it’s probably a life on chemo but I’m not ready to give up. I too have my big girl pants on again!!
I have been following your story because I too might be going on same parp after finishing treatment I think you are amazing like a lot of women on here I don't think you or the other ladies realise the importance your fighting and strength with this horrible disease is helping us newbies all of ye should be so proud of yourself xx
Reading all your posts and from others really gives others hope for the future. I'm a newbie was diagnosed in 2020 so have had the pandemic to deal with to which has made things harder for everyone . But you show others how to be positive and that we can go on so thankyou I'm putting my big girl pants on ❤
Never the news we hope for, but I’ve been there a few times too. You’ve got the right attitude. We do what we have to do. Prayers! 🙏
Hi there .. sorry to hear your news. You have done do well on Niraparib for 2 years. I’ve been on it for 6 months but sometimes feel really rubbish. I wish I could put my finger on it why this happens. I get stomach pains, back ache, can’t sleep and then because I’m tired I get really quite teary! And I’m not usually like that. Did you have many side effects whilst on it? Since my Covid Jab this has started happening. I do hope you get on ok with your chemo. We are all little warriors, stronger than we think!
Lots of love xx
Hi thank you for replying and all the best with the parp.To answer your question l did have side effects but they were manageable, but of course we are all different. My problem was not being able to sleep even though l take a sleeping pill, bad taste although it didn't affect my appetite! and occasionally feeling sick. I hope this helps but maybe have a word with your. oncologist, take care Pam x
You have been a warrior since 2012. Good for you. Keep positive and you might add many more years. It’s a tough journey for sure. I’ve been on and off niraparib since last July. They reduced my dose to 100 mgs.and I still have to go on and off with it. The bloods can crash and I don’t want my organs to fail. Hope that you do good with your next treatment. Donna xx
Oh, gosh, Pam. Sending you great big hugs from Los Angeles 😔
Not what you're looking for?
You may also like...
not allowed to have it again. So I have to see my team on 31st and will be starting chemo...
over once again, I have built up in my tummy, and am very breathless. Tomorrow I see the onc to...
Just posting to let you all know that I am about to start chemo again, later this morning. I know...
After being diagnosed with breast cancer aged 39, I now find myself newly diagnosed with ovarian...
time around in seven years. I only had one year cancer free this time around. I have to break the...